# SDR ASAA2023101045537

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 3,989 hours, 1,120 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"NO COMM" ON THE DATA LINK. CPDLC NON-FUNCTIONAL. GROUNDED - YES. (RESOLVED ON W/O: 1969958 TASKCARD: N/R-00002 ) ACCOMPLISHED MM 23-15-00 FOR SATCOM SYSTEM, OPS NORMAL. NO FAULTS GROUND VERIFICATION SUCCESSFUL. PLACARDS REMOVED. NO SPECIAL PROCEDURES. THIS CLEARS MEL 23-11-01C, 23-12-01B, 23-15-01B. SEAMC SCOTT NOTIFIED.
